# SDR DHL2001801530

- Difficulty date: October 10, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXHAUST GATE SHOWS 2 DENTS 1 AND 2 IN ON UPPER SKIN.  REMOVED DAMAGED SKIN FROM EXHAUST GATE PER SRM 57-2-0 PG 1-2.  FABRICATED NEW SKIN PER SRM 57-71 PG 4.  INSTALLED NEW SKIN PER SRM 57-2-0 PG 1-2.
